| Model Number |
OUTRIGGER TARGETING GUIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/11/2024, a sales representative reported via (b)(4) that an ar-8973-01 outrigger targeting guide broke during use (see photo attachment).The case was completed successfully, with no adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that one of the tips of the hub attachment was broken off.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufacturing date 2019.